# SDR CA980318004

- Difficulty date: March 9, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 99
- Aircraft time: 45,025 hours
- Engine: Pwa PT6A28
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1CH25
- Condition: Out Of Adj
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) A/C RETURNED TO BASE DUE TO IN TRANSIT LIGHT ON. GEAR SWITCH ADJUSTED FOR COLD WEATHER OPERATION.
